# SDR YENA20150921432

- Difficulty date: September 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 40,050 hours, 14,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 049410
- Condition: No Test
- Location: Emergency Lights
- Part time: 40,050 hours, 14,079 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AND PERFORMING TASK CARD A320-33-51-00-710-003, BATTERY CAPACITY FAILED TEST.  R & R BATTERY AT 13WL IAW AMM 33-51-38. OPS CHECK GOOD.  NO FAULTS NOTED.
